# SDR USAA2014062600012

- Difficulty date: June 19, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 77,875 hours, 35,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113404204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VU RACK MOD, CRACK IN FUSELAGE SKIN AT FRAME 21, STRINGER 43L.  REPAIRED FUSELAGE SKIN AT FRAME 21, STRINGER 43L IAW SRM 53-00-11-201, FIG 239.
